MAUDE Adverse Event Report: 3M COMPANY 3M¿ CAVILON¿ ADVANCED SKIN PROTECTANT; BANDAGE, LIQUID

3M COMPANY 3M¿ CAVILON¿ ADVANCED SKIN PROTECTANT; BANDAGE, LIQUID
Model Number 5051G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample was not returned for analysis; therefore, the cause of the reaction could not be determined.The patient's medical history includes skin sensitivities and a history of allergy to tegaderm.The patient underwent dc chemotherapy for 4 cycles, with the fourth cycle completed five days prior to application of 3m¿ cavilon¿ advanced skin protectant.No other complaints of sensitivity/allergies have been received for lot 4205a.Solventum will continue to monitor.
 
Event or Problem Description
Skin rashes with redness, itchiness, swelling, and blisters developed at the application site of 3m¿ cavilon¿ advanced skin protectant.No skin preparations or other wound care products were applied prior to application.Skin redness and itchiness began two days later; the symptoms progressed into a skin rash with swelling and blisters due to a possible allergic reaction, described as a diffused pattern, about 30cm in length, extending from the axillary region around the anterior torso.Two discrete rashes, each measuring 3x3 cm, were located on both upper arms.The rash began to subside one week later and an unspecified topical steroid and piriton allergy tablets were prescribed.The rash still existed days later but subsided.Use was discontinued when the symptoms appeared.

Brand Name
3M¿ CAVILON¿ ADVANCED SKIN PROTECTANT
Common Device Name
BANDAGE, LIQUID
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COLUMBIA
5400 paris road
columbia MO 65202
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key21633165
Report Number2110898-2025-00018
Device Sequence Number20703130
Product Code KMF
UDI-Device Identifier10707387810679
UDI-Public01107073878106791726080511240805104205A
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K153571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2026
Device Model Number5051G
Device Catalogue Number5051G
Device Lot Number4205A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown